abstract 18


18
Algebraic structures in generalized Clifford analysis and applications to boundary value problems
José Játem, Judith Vanegas

The present article has a threefold purpose: First it is a survey of the algebraic structures of generalized Clifford-type algebras and shows the main results of the corresponding Clifford-type analysis and its application to boundary value problems known so far. Second it is aimed to implement algorithms to provide the fast and accurate computation of boundary value problems for inhomogeneous equations in the framework of the generalized Clifford analysis. Finally it is also aimed to encourage the development of a generalized discrete Clifford analysis.

Keywords: Clifford algebras, integral representations, boundary value problems

Cite this paper:
Játem J., Vanegas J., Algebraic structures in generalized Clifford analysis and applications to boundary value problems.
Bull. Comput. Appl. Math. (Bull CompAMa),
Vol. 3, No. 2, Jul-Dec, pp.39-69, 2015